# SDR WVER2012071292308

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 20,636 hours, 16,756 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: AV67023120
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LUGS ARE DAMAGED ON LEFT AND RIGHT SIDES.  PERFORMED TEMPORARY REPAIR IAW REPAIR ORDER NR CRJ9-55-0118 DATED JUNE 5, 2012.
